# SDR AALA202402093801

- Difficulty date: February 9, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N922NN
- Make and model: Boeing 737823
- Aircraft serial: 29574
- Aircraft time: 31,861 hours, 13,565 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: No Test
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT HAND NUMBER 2 EMERGENCY FLASHLIGHT INDICATION BLINKING RED. REMOVE AND REPLACED AFT RIGHT HAND NUMBER 2 EMERGENCY FLASHLIGHT BATTERY. PER AMM 25-64-00. OPERTIONAL CHECK GOOD.
